`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 13,Number 3,     May 2014

1

Liouville type theorems for Schrödinger system with Navier boundary conditions in a half space    Pages : 977 - 990

Ran Zhuo,  Fengquan Li and Boqiang Lv

 Abstract       References       Full Text      Related Articles

2

Consequences of the choice of a particular basis of $L^2(S^3)$ for the cubic wave equation on the sphere and the Euclidean space    Pages : 991 - 1015

Anne-Sophie de Suzzoni

 Abstract       References       Full Text      Related Articles

3

Homogenisation theory for Friedrichs systems    Pages : 1017 - 1044

Krešimir Burazin and Marko Vrdoljak

 Abstract       References       Full Text      Related Articles

4

On some elementary properties of vector minimizers of the Allen-Cahn energy    Pages : 1045 - 1060

Giorgio Fusco

 Abstract       References       Full Text      Related Articles

5

Multi-valued solutions to a class of parabolic Monge-Ampère equations    Pages : 1061 - 1074

Limei Dai

 Abstract       References       Full Text      Related Articles

6

A nonlinear eigenvalue problem for the periodic scalar $p$-Laplacian    Pages : 1075 - 1086

Giuseppina Barletta,  Roberto Livrea and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

7

Time periodic solutions for a sixth order nonlinear parabolic equation in two space dimensions    Pages : 1087 - 1104

Changchun Liu and Zhao Wang

 Abstract       References       Full Text      Related Articles

8

Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients    Pages : 1105 - 1117

Miguel V. S. Frasson and Patricia H. Tacuri

 Abstract       References       Full Text      Related Articles

9

Averaging of a multi-layer quasi-geostrophic equations with oscillating external forces    Pages : 1119 - 1140

T. Tachim Medjo

 Abstract       References       Full Text      Related Articles

10

Pullback exponential attractors for evolution processes in Banach spaces: Properties and applications    Pages : 1141 - 1165

Alexandre Nolasco de Carvalho and Stefanie Sonner

 Abstract       References       Full Text      Related Articles

11

The lifespan for quasilinear wave equations with multiple propagation speeds in four space dimensions    Pages : 1167 - 1186

Dongbing Zha and Yi Zhou

 Abstract       References       Full Text      Related Articles

12

Non-smooth critical point theory on closed convex sets    Pages : 1187 - 1202

Salvatore A. Marano and Sunra Mosconi

 Abstract       References       Full Text      Related Articles

13

Global existence and pointwise estimates of solutions for the multidimensional generalized Boussinesq-type equation    Pages : 1203 - 1222

Miao Liu and Weike Wang

 Abstract       References       Full Text      Related Articles

14

Disconjugacy and extremal solutions of nonlinear third-order equations    Pages : 1223 - 1236

Ruyun Ma and Yanqiong Lu

 Abstract       References       Full Text      Related Articles

15

On improvement of summability properties in nonautonomous Kolmogorov equations    Pages : 1237 - 1265

L. Angiuli and Luca Lorenzi

 Abstract       References       Full Text      Related Articles

16

On the orbital stability of fractional Schrödinger equations    Pages : 1267 - 1282

Yonggeun Cho,  Hichem Hajaiej,  Gyeongha Hwang and Tohru Ozawa

 Abstract       References       Full Text      Related Articles

17

On the Cauchy problem for a generalized Camassa-Holm equation with both quadratic and cubic nonlinearity    Pages : 1283 - 1304

Xingxing Liu,  Zhijun Qiao and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

18

Sobolev norm estimates for a class of bilinear multipliers    Pages : 1305 - 1315

Frédéric Bernicot and Vjekoslav Kovač

 Abstract       References       Full Text      Related Articles

19

Potential well and exact boundary controllability for radial semilinear wave equations on Schwarzschild spacetime    Pages : 1317 - 1325

Ning-An Lai and Jinglei Zhao

 Abstract       References       Full Text      Related Articles

20

On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity    Pages : 1327 - 1336

Yu-Zhu Wang and Weibing Zuo

 Abstract       References       Full Text      Related Articles

21

Global existence of strong solutions to incompressible MHD    Pages : 1337 - 1345

Huajun Gong and Jinkai Li

 Abstract       References       Full Text      Related Articles

22

Maximum and minimum principles for a class of Monge-Ampère equations in the plane, with applications to surfaces of constant Gauss curvature    Pages : 1347 - 1359

Cristian Enache

 Abstract       References       Full Text      Related Articles